Errata-Corrige : “Completely monotone families of solutions of n-th order linear differential equations and infinitely divisible distributions”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 4, p. 725
@article{ASNSP_1976_4_3_4_725_0,
     author = {Hartman, Philip},
     title = {Errata-Corrige : ``Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions''},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {4},
     year = {1976},
     pages = {725-725},
     zbl = {0386.34016},
     mrnumber = {414993},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_4_725_0}
}
Hartman, Philip. Errata-Corrige : “Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 4, p. 725. http://www.numdam.org/item/ASNSP_1976_4_3_4_725_0/